# SDR IPXA2014033182461

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP HAS TWO DENTS ON LWR SURFACE OTBD END.  COMPLETED MAJOR REPAIR OF RT WING INBD MID FLAP IAW EOB747-5750-53923-A.
